MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911412220
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 03/18/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
Same cased as mdr id: 2134265-2016-10605.Promus element¿ plus clinical study.It was reported that the patient died.In (b)(6) 2012, the patient presented due to unstable angina.Subsequently, the index procedure was performed.The target lesion was a de novo lesion located in the distal left circumflex (lcx) with 90% stenosis and was 5 mm long with a reference vessel diameter of 2.00 mm.The target lesion was treated with predilatation and placement of 2.25 x 12 mm and 2.25 x 16 mm promus element¿ plus stents with 0% residual stenosis.The following day, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2016, the patient expired.The cause of death was unknown.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that stent thrombosis occurred as per adjudication.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6129840
Report Number2134265-2016-10604
Device Sequence Number10852120
Product Code NIQ
UDI-Device Identifier08714729807759
UDI-Public(01)08714729807759(17)20130515(10)0015335181
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2013
Device Model NumberH7493911412220
Device Catalogue Number39114-1222
Device Lot Number0015335181
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/28/2016
Supplement Report FDA Received Date03/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age45 YR